# SDR DALA2019060703452

- Difficulty date: June 7, 2019
- Submitted: June 7, 2019
- Operation: Air carrier
- Aircraft: N3761R
- Make and model: Boeing 737832
- Aircraft serial: 29628
- Aircraft time: 59,463 hours, 21,407 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND EMERG. LIGHTS 19/21/24 ABC INOPERATIVE. REPLACED BATTERY PACK AT ROW 23 PER B737-MM-33-51. OPS CKS GOOD.
